# SDR QXEA2025052100221

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE RH LATERAL SEAT TRACK SECTION FROM RAW STOCK FOR REPAIR AT FR81. FABRICATED RH LATERAL  SEAT TRACK SECTION IAW ETD 2025-170-920531 REV B & ETD 20222170-022163 REV C.
